TITLE

Amoxicillin/clavulanic acid

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/3/2013, Issue 1464, p7
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study of a 60-year-old woman who was diagnosed with symmetrical drug related intertriginous and flexural exanthema after she received amoxicillin/clavulanic acid for exacerbation of chronic bronchitis.
ACCESSION #
89657279

 

Related Articles

  • OLGU SUNUMU. Amoksisilin-klavulanik aside baÄŸlı geliÅŸen akut jeneralize ekzantematöz püstülozis (AGEP) olgusu. ŞENBABA, Elif; ÇATAL, Ferhat; TOPAL, Erdem; ERMİŞTEKİN, Halime; VAROL, Fatma İlknur; AKPOLAT, Nusret // Asthma Allergy Immunology / Astim Allerji Immunoloji;May2014, Vol. 12 Issue 1, p45 

    Acute generalised exanthematous pustulosis (AGEP) is a rare skin reaction characterized by sterile, small pustules on the erythematous background. Drugs, especially antibiotics are major caustic factors in etiology. The diagnosis of disease is made by the scoring system which determined by...

  • Amoxicillin/clavulanic acid.  // Reactions Weekly;7/24/2010, Issue 1311, p9 

    The article describes the case of a 35-year-old woman who developed symmetrical drug-related intertriginous and flexural exanthema while receiving amoxicillin and clavulanic acid.

  • Can Appendicitis be Cured with Antibiotics Alone? Kuritzky, Louis // Internal Medicine Alert;8/15/2011 Supplement 2, p119 

    The article presents a clinical trial that investigates the effect of the antibiotics amoxicillin and clavulanic acid versus appendicectomy as treatment for patients with uncomplicated acute appendicitis (AAP).

  • Amoxicillin/clavulanic acid/mefenamic acid.  // Reactions Weekly;6/5/2010, Issue 1304, p9 

    The article describes the case of a 15-year-old boy who experienced haemorrhagic colitis caused by Klebsiella oxytoca infection while receiving treatment with amoxicillin/clavulanic acid and mefenamic acid for urinary tract infection and associated fever.

  • Amoxicillin/clavulanic acid.  // Reactions Weekly;1/12/2013, Issue 1434, p9 

    The article describes the case of a 55-year-old woman who developed anaphylaxis after receiving amoxicillin/clavulanic acid prior to an appendicular mass exploration.

  • Amoxicillin/clavulanic acid.  // Reactions Weekly;10/1/2011, Issue 1371, p6 

    The article describes the case of a 58-year-old man who developed anaphylaxis with acute myocardial infarction (MI) after taking amoxicillin and clavulanic acid.

  • Amoxicillin/clavulanic acid.  // Reactions Weekly;6/18/2011, Issue 1356, p7 

    The article describes the case of a 76-year-old man who developed cholestatic hepatitis associated with amoxicillin/clavulanic acid therapy for a respiratory infection.

  • Medical treatment for uncomplicated acute diverticulitis: are we being efficient and effective enough? Ribas, Yolanda; Aguilar, Francesc; Bargalló, Josep; Lamas, Susana; Campillo, Francesc // International Journal of Colorectal Disease;May2013, Vol. 28 Issue 5, p729 

    A letter to the editor is presented in response to the article "Prospective randomized clinical trial assessing the efficacy of a short course of intravenously administered amoxicillin plus clavulanic acid followed by oral antibiotic in patients with uncomplicated acute diverticulitis "...

  • Amoxicillin/clavulanic acid.  // Reactions Weekly;9/1/2012, Issue 1417, p10 

    The article describes the case of a 54-year-old woman who developed acute generalised exanthematous pustulosis (AGEP) during treatment with amoxicillin/clavulanic acid for pharyngitis and tonsillitis.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics